# SDR SWAA2012051003890

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 80,020 hours, 60,399 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 26ET61T
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH LANDING GEAR SELECTED DOWN THREE GREEN AND THREE RED LIGHT ILLUMINATED CYCLED GEAR ALL INDICATIONS NORMAL.  REMOVED AND REPLACED CONTROL LEVER SWITCH IAW M/M.
